# SDR DALA1022723355

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 26,024 hours, 3,761 cycles
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON SEAT TRACK AT Y953 FR16A & FR17. REPAIRED IAW ERA 483241-14MA.
